# SDR EIA2000127

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LEFT SIDEWALL FRAME FOUND CRACKED AT STATION 500 STRINGER 31L.  DISCARDED OLD REPAIR PARTS.  TRIMMED OFF THE CRACKED FRAME WEB.  NDT INSPECTED.  NEW FRAME SEGMENT INSTALLED BETWEEN THE TRIM AND THE SPLICE ABOVE STRINGER 31L.  MODIFIED THE REPAIR SPLICE PLATE, AND WITH FLANGED REPAIR DOUBLER, INSTALLED PER BM EVR-HKG-OO-00025F/-00032F/-00028H/-00030H AND HAECO REPAIR SCHEME R53-12-34321.  (M)
